Boundary estimates for the solution of the third boundary-value problem for a parabolic equation
Doklady Akademii Nauk, Tome 153 (1963) no. 3, pp. 526-529
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_3_a7,
author = {L. I. Kamynin and V. N. Maslennikova},
title = {Boundary estimates for the solution of the third boundary-value problem for a parabolic equation},
journal = {Doklady Akademii Nauk},
pages = {526--529},
year = {1963},
volume = {153},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_3_a7/}
}
TY - JOUR AU - L. I. Kamynin AU - V. N. Maslennikova TI - Boundary estimates for the solution of the third boundary-value problem for a parabolic equation JO - Doklady Akademii Nauk PY - 1963 SP - 526 EP - 529 VL - 153 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1963_153_3_a7/ LA - ru ID - DAN_1963_153_3_a7 ER -
L. I. Kamynin; V. N. Maslennikova. Boundary estimates for the solution of the third boundary-value problem for a parabolic equation. Doklady Akademii Nauk, Tome 153 (1963) no. 3, pp. 526-529. http://geodesic.mathdoc.fr/item/DAN_1963_153_3_a7/